Skip to main content

A Guide to Mathematics Resources

Collected publications by WU math, lecturers, students - 2018

This page will NOT be updated after the end of July, 2018, unless the next math subject librarian takes on this task. In the past, publications have not been added until published with vol.,issue and page numbers. [This practice may actually be changing. Consensus has not been reached but some scholars have argued that the epublication date should be preferred over the version of record publication date. See Keller, M., & Prusiner, S. (2018). Citations must default to the online publication date. Nature, 558(7711), 519. https://doi.org/10.1038/d41586-018-05387-4.] In July, 2018, [Epub ahead of print] publications were also added so the list would be as complete as possible before editing ceased.

  1. Agler J, McCarthy JE. 2018. Global holomorphic functions in several noncommuting variables. Canadian Journal of Mathematics 70(1):241-285. doi.org/10.4153/CJM-2014-024-1.
  2. Aleman A, Hartz M, McCarthy JE, Richter S. 2018. Factorizations induced by complete Nevanlinna–Pick factors. Advances in Mathematics 335:372-404. doi.org/10.1016/j.aim.2018.07.013.
  3. Aranake-Chrisinger A, Cheng JZ, Muench MR, Tang R, Mickle A, Maybrier H, Lin N, Wildes T, Lenze E, Avidan MS. 2018. Ability of postoperative delirium to predict intermediate-term postoperative cognitive function in patients undergoing elective surgery at an academic medical centre: protocol for a prospective cohort study. BMJ Open 8(3):e017079. PubMed abstract & open access fulltext.
  4. Berchenko-Kogan Y. 2018. Yang–Mills Replacement. Journal of Geometric Analysis [Epub ahead of print] doi.org/10.1007/s12220-017-9970-5.
  5. Bickel K, Pascoe JE, Sola A. 2018. Derivatives of rational inner functions: geometry of singularities and integrability at the boundary. Proceedings of the London Mathematical Society 116:281-329. doi.org/10.1112/plms.12072.
  6. Chen C, Xi R, Lin N. 2018. Community detection by L0-penalized graph Laplacian. Electronic Journal of Statistics 12(1):1842-1866. doi.org/10.1214/18-EJS1445 [open access].
  7. Chi QS, Wang H. 2018. Orthogonal multiplications of type [3, 4, p],p≤12. Beitrage zur Algebra und Geometrie 59(1):167-197. doi.org/10.1007/s13366-017-0361-7.
  8. Chyzh OV, Labzina E. 2018. Bankrolling Repression? Modeling Third-Party Influence on Protests and Repression. American Journal of Political Science 62(2):312-324. doi.org/10.1111/ajps.12341.
  9. Clouâtre R, Hartz M. 2018. Multiplier algebras of complete Nevanlinna-Pick spaces: Dilations, boundary representations and hyperrigidity. Journal of Functional Analysis 274(6):1690-1738. doi.org/10.1016/j.jfa.2017.10.008.
  10. Cushing D, Pascoe JE, Tully-Doyle R. 2018. Free functions with symmetry. Mathematische Zeitschrift 289 ( 3–4): 837–857. doi.org/10.1007/s00209-017-1977-x. [open access]
  11. Douglas RG, Jabbari M, Tang X, Yu G. 2018. A new index theorem for monomial ideals by resolutions. Journal of Functional Analysis 275(3):735-760. doi.org/10.1016/j.jfa.2018.04.003 | MR3806824.
  12. Duong XT, Li J, Wick BD, Yang D. 2018. Commutators, little bmo and weak factorization. Annales de l'Institut Fourier 68(1):109-129. doi.org/10.5802/aif.3153.
  13. Duong XT, Li H-Q, Li J, Wick BD. 2018. Lower bound of Riesz transform kernels and commutator theorems on stratified nilpotent Lie groups. [Epub ahead of print] Journal des Mathematiques Pures et Appliquees doi.org/10.1016/j.matpur.2018.06.012.
  14. Duong XT, Li J, Ou Y, Wick BD, Yang D. 2018. Product BMO, Little BMO, and Riesz Commutators in the Bessel Setting. Journal of Geometric Analysis 28(3): 2558–2601. doi.org/10.1007/s12220-017-9920-2.
  15. Figueroa-López JE, Luo Y. 2018. Small-time expansions for state-dependent local jump-diffusion models with infinite jump activity. Stochastic Processes and their Applications [Epub ahead of print] doi.org/10.1016/j.spa.2018.02.001.
  16. Figueroa-López JE, Gong RT, Lorig M. 2018. Short-Time Expansions for Call Options on Leveraged ETFs Under Exponential Levy Models with Local Volatility. SIAM Journal on Financial Mathematics 9(1):347-380. doi.org/10.1137/17M1111292.
  17. Frankel S. 2018. Coarse hyperbolicity and closed orbits for quasigeodesic flows. Annals of Mathematics 188(1):1-48. doi.org/10.4007/annals.2018.188.1.1.
  18. Fuller AH, Hartz M, Lupini M. 2018. Boundary representations of operator spaces and compact rectangular matrix convex sets. J Operator Theory 79(1):139–172. doi.org/10.7900/jot.2017jan28.2165 | MR3764146.
  19. Gallardo P, Giansiracusa N. 2018. Modular Interpretation of a Non-Reductive Chow Quotient. Proceedings of the Edinburgh Mathematical Society 61(2):457-477. doi.org/10.1017/S0013091517000293.
  20. Gallardo P, Martinez-Garcia J. 2018. Variations of geometric invariant quotients for pairs, a computational approach. Proceedings of the American Mathematical Society 146(6):2395-2408. doi.org/10.1090/proc/13950 | MR3778143.
  21. Gualtieri M, Li SH, Pym B. 2018. The Stokes groupoids. Journal für die reine und angewandte Mathematik 739:81-120. doi.org/10.1515/crelle-2015-0057 [WU does not subscribe] | MR3808258.
  22. Hartz M, Lupini M. 2018. The classification problem for operator algebraic varieties and their multiplier algebras. Trans. Amer. Math. Soc. 370:2161-2180. doi.org/10.1090/tran/7146 | MR3739205.
  23. Hochs P, Song YL. 2018. An equivariant index for proper actions II: Properties and applications. Journal of noncommutative geometry 12(1):157-193. doi.org/10.4171/JNCG/273 | MR3782056.
  24. Holmes I, Wick BD. 2018. Two weight inequalities for iterated commutators with Calderón-Zygmund operators. Journal of Operator Theory 79(1):33-54. www.mathjournals.org/jot/2018-079-001/2018-079-001-002.html.
  25. Holmes I, Petermichl S, Wick BD. 2018. Weighted little bmo and two-weight inequalities for Journé commutators. Analysis and PDE 11(7):1693-1740. doi.org/10.2140/apde.2018.11.1693.
  26. Hong L, Kuffner TA, Martin R. 2018. On overfitting and post-selection uncertainty assessments. Biometrika 105(1):221-224. doi.org/10.1093/biomet/asx083. [open access] | MR3768876.
  27. Hu Z, Lv X, Wick BD. 2018. Localization and compactness of operators on Fock spaces. Journal of Mathematical Analysis and Applications 461(2):1711-1732. doi.org/10.1016/j.jmaa.2017.12.046 | MR3765511.
  28. Huo ZH. 2018. Lp estimates for the Bergman projection on some Reinhardt domains. Proceedings of the American Mathematical Society 146(6):2541-2553. doi.org/10.1090/proc/13932 | MR3778143.
  29. Jaming P, Pozzi E, Wick BD. 2018. Lower Bounds for the Dyadic Hilbert. Annales de la faculté des sciences de Toulouse Sér. 6 27(1):265-284. Abstract & fulltext for subscribers.
  30. Jensen GR, Musso E, Nicolodi L. 2018. Compact Surfaces with No Bonnet Mate. Journal of Geometric Analysis 28(3):2644–2652. doi.org/10.1007/s12220-017-9924-y.
  31. Kerr M, Yang Y. 2018. An explicit basis for the rational higher Chow groups of abelian number fields. Ann. K-Theory 3(2):173–191. doi.org/10.2140/akt.2018.3.173 | MR3781425.
  32. Kerr M, Lewis J, Lopatto P, Burgos-Gil JI. 2018. Simplicial Abel-Jacobi maps and reciprocity laws. Journal of Algebraic Geometry 27(1):121-172. doi.org/10.1090/jag/692 | MR3722692.
  33. Krantz SG. 2018. Fefferman–Szegő metric and applications. Complex Variables and Elliptic Equations > [Epub ahead of print] doi.org/10.1080/17476933.2018.1489800.
  34. Krantz SG, Liu BY, Peloso MM. 2018. Geometric analysis on the Diederich-Fornæss index. Journal of the Korean Mathematical Society 55(4):897-921. doi.org/10.4134/JKMS.j170515.
  35. Krantz SG. 2018. On a theorem of F. Forelli and a result of Hartogs. Complex Variables and Elliptic Equations 63(4):591-597. doi.org/10.1080/17476933.2017.1345890.[WU does not subscribe] |MR3756186
  36. Krantz SG. 2018. Semicontinuity of automorphism groups: the converse direction. Complex Variables and Elliptic Equations 63(10): 1371-1377. doi.org/10.1080/17476933.2017.1370463. [WU does not subscribe]
  37. Krantz SG. 2018. Uniqueness Properties of Hardy Space Functions. Journal of Geometric Analysis 28(1):253–264. doi.org/10.1007/s12220-017-9818-z | MR3745857.
  38. Kuffner TA, Lee SMS, Young GA. 2018. Consistency of a hybrid block bootstrap for distribution and variance estimation for sample quantiles of weakly dependent sequences. Australian & New Zealand journal of statistics 60(1):103-114. doi.org/10.1111/anzs.12206.
  39. Kuffner TA, Walker SG. 2018. Why are p-Values Controversial? American Statistician [Epub ahead of print] doi.org/10.1080/00031305.2016.1277161.
  40. Lin Z, Liu J, Lin N. 2018.Accurate quantile estimation for skewed data streams(Conference Paper). IEEE International Symposium on Personal, Indoor and Mobile Radio Communications, PIMRCVolume 2017-October, 14 February 2018, Pages 1-728th Annual IEEE International Symposium on Personal, Indoor and Mobile Radio Communications, PIMRC 2017; Hotel BonaventureMontreal; Canada; 8 October 2017 through 13 October 2017; Category numberCFP17PIM-ART doi.org/10.1109/PIMRC.2017.8292283.
  41. Liu J, Zheng W, Zheng L, Lin N. 2018. Accurate Quantile Estimation for Skewed Data Streams Using Nonlinear Interpolation. IEEE Access 6:28438 - 28446. doi.org/10.1109/ACCESS.2018.2837906. [open access]
  42. McCarthy JE, Pascoe JE. 2018. A non-commutative Julia inequality. Mathematische Annalen 370(1-2):423–446. doi.org/10.1007/s00208-017-1596-1 | MR3747492.
  43. Mehta RA, Tang X. 2018. Constant symplectic 2-groupoids Letters in Mathematical Physics 108(5):1203–1223. doi.org/10.1007/s11005-017-1026-z [WU does not subscribe] | MR3785728.
  44. Mehta RA, Tang X. 2018. Symplectic structures on the integration of exact Courant algebroids. Journal of geometry and physics 127:68–83. doi.org/10.1016/j.geomphys.2018.02.001 [WU does not subscribe] | MR3774337.
  45. Pascoe JE. 2018. An Inductive Julia-Carathéodory Theorem for Pick Functions in Two Variables. Proceedings of the Edinburgh Mathematical Society 61(3):647-660. doi.org/10.1017/S0013091517000396.
  46. Pascoe JE. 2018. The noncommutative Löwner theorem for matrix monotone functions over operator systems. Linear Algebra and Its Applications 541:54-59. doi.org/10.1016/j.laa.2017.12.002 | MR3742611.
  47. Pascoe JE. 2018. Positivstellensätze for noncommutative rational expressions. Proc. Amer. Math. Soc. 146:933-937. doi.org/10.1090/proc/13773 | MR3750207.
  48. Shareshian J, Woodroofe R. 2018. Divisibility of binomial coefficients and generation of alternating groups. Pacific J. Math. 292(1):223–238. doi.org/10.2140/pjm.2018.292.223 | MR3708265.
  49. Tang X, Willett R, Yao Y-J. 2018. Roe C*-algebra for groupoids and generalized Lichnerowicz vanishing theorem for foliated manifolds. Mathematische Zeitschrift [Epub ahead of print] doi.org/10.1007/s00209-018-2064-7.
  50. Wallace M, Feres R, Yablonski G, Stern A. 2018. Explicit formulas for reaction probability in reaction-diffusion experiments. Computers & Chemical Engineering [Epub ahead of print] doi.org/10.1016/j.compchemeng.2016.06.007.
  51. Weaver N. 2018. On the unique predual problem for Lipschitz spaces. Mathematical Proceedings of the Cambridge Philosophical Society [Epub ahead of print] doi.org/10.1017/S0305004117000597.
  52. Wick BD. 2018. [Book review] The theory of Η(b) spaces, Vol. 1 and Vol. 2. Bulletin of the American Mathematical Society [Epub ahead of print] doi.org/10.1090/bull/1625.